# SDR SWAA2023110919798

- Difficulty date: November 9, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 76,282 hours, 45,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRWD EMERGENCY LIGHT BATTERY PACK M1675 INOP / [01] R&R L/H FRWD EMERGENCY BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD;[02] R&R L/H FRWD EMERGENCY LIGHT BATTERY PACK M1675 PER AMM 33-51-06. OPS CHECK GOOD;[03] CW
